# SDR DALA1020465525

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 67,091 hours, 27,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND DENT IN AFT CARGO DOOR SKIN 17 INCHES FROM FWD EDGE AND 3 INCHES FROM LOWER EDGE.  REPAIRED IAW SRM 52-30-01, PAGE 201, REPAIR 4.
